Write a review

Juvederm - Need to Remove Granulomatous Below my Eyes

All treatment this far has been seemed appropriate...

All treatment this far has been seemed appropriate. Indeed, my eyes looked just great until the huge swelling from the mid-face. But Vitrase treatment has been unsuccessful.

I had Juvederm injected below my eyes and it looked just wonderful until I had a mid-facelift two years later. Now, seven months after the lift, there is still substantial swelling and the Juvederm has been pulled dramatically out of place. Vitrase has been tried four times without success and it seems that granulomas have formed around the Juvederm. I look hideous. How can this be successfully treated?
Name not provided

Before a facial surgery, inform surgeon that Juvederm is present. It may affect your outcome.

Was this review helpful? 1 other found this helpful

Comments (3)

Also 3 times vitrase. What you are saying is true. Have you figured out yet why they don't always work? Do you think injectors are combining for profit maybe? I am going to ask mine tomorrow when I go for 4th try. If you look up the dissolver it does say asprin can render it ineffective-not sure if this is blood thinning effect or acidic effect, I take lots of herbs and vitamins-could be something to that-no asprin though. I have posted question to dr. about this . Maybe it will get answered.
  • Reply
I've had Vitrase 3 times to remove some of my Juvederm in my cheeks and around mouth. Just never worked, and doctors try to convince you that it must not be Juvederm because it would have dissolved. It's just not true -Vitrase and Widase dont always work. As for swelling, I'm sure that has to do with the Juvederm too. That is the huge con of this product is any type of swelling you have just takes a lot longer to go away.... it seems to "cling" to it or something. I had a topical dermatitis 2 weeks ago and the swelling is still there. I'm sure all swelling will go down eventually, but not as soon as youd like or as soon as they say it will. Just be patient it will even out eventually.
  • Reply

Have you ever had any other treatments, like silicone injections? Could your injector at the time have combined the Juvederm with something else?

Juvederm should be long gone after 2 years, and it seems like there might be something else going on since even the Vitrase didn't help. I'm puzzled.

  • Reply